# SDR DALA2018113006947

- Difficulty date: August 1, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 84,331 hours, 38,310 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LP# 0674165) /ERA 570292-14AD HAS BEEN UPDATED TO REV A TO INCORPORATED NEW RDAS APPROVAL. PERMANENT WITH NO FOLLOW ON ACTION REQUIRED. . 28NOV CLOSED LOG AND REMOVED MONITOR.
